Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Yang-Mills Integrals for Orthogonal, Symplectic and Exceptional Groups


Staudacher,  Matthias
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

(Preprint), 194KB

Supplementary Material (public)
There is no public supplementary material available

Krauth, W., & Staudacher, M. (2000). Yang-Mills Integrals for Orthogonal, Symplectic and Exceptional Groups. Nuclear Physics B, 584, 641-655.

Cite as: https://hdl.handle.net/11858/00-001M-0000-0013-57CC-C
We apply numerical and analytic techniques to the study of YangŻ Mills integrals with orthogonal, symplectic and exceptional gauge symmetries. The main focus is on the supersymmetric integrals, which correspond essentially to the bulk part of the Witten index for susy quantum mechanical gauge theory. We evaluate these integrals for D=4 and group rank up to three, using Monte Carlo methods. Our results are at variance with previous findings. We further compute the integrals with the deformation technique of Moore, Nekrasov and Shatashvili, which we adapt to the groups under study. Excellent agreement with all our numerical calculations is obtained. We also discuss the convergence properties of the purely bosonic integrals.